# SDR QXEA200601003

- Difficulty date: April 5, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION ON INTERNAL SKIN BAGGAGE COMPARTMENT JUST AFT OF DOOR CUTOUT FLOOR LEVEL.  SEVERAL AREAS OF SURFACE CORROSION APPROXIMATELY X600-X535 AND STRINGER 23P.  REPAIRED IAW RD 8-53-8998.
